MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C501 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C501 MODULE; CLINICAL CHEMISTRY ANALYZER
Model Number C501
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient's tpu3 initial result was accompanied by a data flag that invalidated the result.This indicates a very high concentration level in the patient sample.The customer reran the patient samples five times in normal mode.The results were 63.68 mg/dl, 67.24 mg/dl, 69.10 mg/dl, 68.47 mg/dl and 64.45 mg/dl.All of the results were accompanied by a data flag that invalidated the results.The customer has now implemented a rule in their middleware blocking urine alb-t results when the tpu3 results are flagged.The customer stated that the patient sample was not recentrifuged after being thawed from the freezer before it was rerun.The customer stated that it was a little cloudy when it was frozen.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable albt2 tina-quant albumin gen.2 result for one urine patient sample tested on the cobas 6000 c 501 module.The initial result was reported outside of the laboratory.The doctor questioned the result which promote a rerun of the patient sample.On (b)(6) 2022, the initial result was 14.66 mg/dl.On (b)(6) 2022, the first repeat result was 67.98 mg/dl with a data flag that invalidated the result.The second repeat result using decreased mode was 414.92 mg/dl.This repeat result was deemed correct.The reagent lot number is 641706.The expiration date was requested but not provided.
 
Additional Manufacturer Narrative
The expiration date of the albt2 reagent is 29-feb-2024.Based on the customer's repeated measurements of the sample, the investigation verified that the prozone check works.The investigation did not identify a product problem.The cause of the event could not be determined. .

Brand Name
COBAS 6000 C501 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15620462
Report Number1823260-2022-03218
Device Sequence Number20389596
Product Code JJE
UDI-Device Identifier04015630920587
UDI-Public04015630920587
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC501
Device Catalogue Number04745914001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2022
Supplement Date Received by Manufacturer10/18/2022
Initial Report FDA Received Date10/17/2022
Supplement Report FDA Received Date11/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown